# SDR AALA201907169012

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,890 hours, 22,840 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: B539AAM0308
- Part serial: Q00191001603
- Condition: Failed
- Location: Fuel System
- Part time: 23,191 hours, 8,624 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS FQIC FAILED ON PFR. REPLACED FQIC AND BITE TEST GOOD IAW AMM 28-42-34.
